# SDR A6WA202403208726

- Difficulty date: March 20, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 38,994 hours, 37,956 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF RECEIVED NWS CAUTION MSG AND WOW INPUT. MSGS APPEARED APROX 6 SECONDS AFTER GEAR SELECTION. C/W QRH MGS PERSISTED, DURRING APPROCH; WITH GEAR UP AND FLAPS AT 0, MSGS CLEARED.   AIRCRAFT REMOVED FROM SERVICE.   PERFORMED NLG PROX SENSOR ADJUSTMNETS AND NOSE WHEEL STEERING OP CHECK IAW AWA SUP 12-029E FROM SUB TASK 32-61-05-980-019AW THRU CLOSE OUT. ALL OPS CHECK GOOD.  R&R NLG WOW #2 AND SENSOR/EXTENDED PROX SENSOR HARNESS.
